Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 13, 2013, 9:49 AM EDT for Atlantic County, Cumberland County, New Jersey. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2013, 9:49 AM EDT (13:49 UTC)
- Expired
- Aug 13, 2013, 10:45 AM EDT
- In force
- 56 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Atlantic County, NJ, Cumberland County, NJ
The radar
The Dover AFB radar (KDOX), 69 km from the middle of the area, began a volume at 13:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 1.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1840 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 567 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
064
WWUS81 KPHI 131349
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
949 AM EDT TUE AUG 13 2013
DEZ002-NJZ016>018-021>023-025-026-131445-
ATLANTIC NJ-CAMDEN NJ-CAPE MAY NJ-COASTAL ATLANTIC NJ-
COASTAL OCEAN NJ-CUMBERLAND NJ-GLOUCESTER NJ-KENT DE-SALEM NJ-
949 AM EDT TUE AUG 13 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
CUMBERLAND...NORTHERN KENT...NORTHWESTERN CAPE MAY...SOUTH CENTRAL
CAMDEN...SOUTH CENTRAL OCEAN...SOUTHEASTERN GLOUCESTER AND
SOUTHEASTERN SALEM COUNTIES...
AT 943 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
VICTORY LAKES TO SHILOH TO CHESWOLD...MOVING EAST AT 30 MPH.
THIS STATEMENT COVERS THE PORTIONS OF THE COUNTIES NOT IN WARNINGS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS
AND CREEKS.
THESE STORMS WILL BE NEAR COLLINGS
LAKES...NEWFIELD...BRIDGETON...AND ROSENHAYN AROUND 955
AM...FOLSOM...LITTLE CREEK...BUENA...AND FAIRTON AROUND 1000
AM...HAMMONTON AND VINELAND AROUND 1005 AM.
LAT...LON 3951 7427 3932 7470 3911 7487 3917 7491
3921 7504 3918 7515 3923 7518 3935 7538
3931 7543 3916 7540 3918 7568 3936 7551
3932 7543 3935 7539 3942 7546 3947 7541
3970 7496 3955 7440 3949 7437 3953 7435
$$
FORECASTER: DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 13, 3:39 AM EDT, 6 hours 10 minutes earlier.
Area forecast discussion, Aug 13, 3:39 AM EDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 AM EDT TUE AUG 13 2013
.SYNOPSIS...
WEAK LOW PRESSURE AND A COLD FRONT WILL APPROACH AND MOVE ACROSS THE
AREA TODAY AND TONIGHT. LARGE HIGH PRESSURE OVER THE MIDWEST STATES
WILL THEN BUILD EASTWARD INTO THE MID ATLANTIC REGION WEDNESDAY
THROUGH FRIDAY. A WARM FRONT ALONG THE SOUTHEASTERN SEABOARD THIS
WEEKEND MAY EVENTUALLY DRIFT NORTHWARD BY EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE LATEST GUIDANCE CONTINUES TO POINT TOWARD A MODERATE TO HEAVY
RAINFALL EVENT FOR OUR REGION WITH WIDESPREAD 1 TO 2 INCH RAINFALL
AMOUNTS ESPECIALLY FROM THE INTERSTATE 95 CORRIDOR NORTHWESTWARD.
LOCALLY HIGHER AMOUNTS UP TO 3 OR 4 INCHES SEEM LIKELY. THE GUIDANCE
IS KEYING IN ON THE PENNSYLVANIA COUNTIES OF CHESTER, MONTGOMERY,
BUCKS, NORTHAMPTON, LEHIGH AND BERKS FOR THE GREATEST PROBABILITY OF
RECEIVING THE HIGHER AMOUNTS. WE HAVE ISSUED A FLASH FLOOD WATCH FOR
OUR COUNTIES ALONG THE INTERSTATE 95 CORRIDOR AS WELL AS ALL OF OUR
COUNTIES TO THE NORTHWEST. IT IS IN EFFECT UNTIL 400 PM.
THE GUIDANCE IS ALSO FAIRLY SIMILAR IN KEEPING RAINFALL AMOUNTS TO
LESS THAN AN INCH TO THE SOUTHEAST OF THE INTERSTATE 95 CORRIDOR, SO
NO WATCH SEEMS NECESSARY FOR SOUTHEASTERN NEW JERSEY OR FOR OUR
DELMARVA COUNTIES SOUTH OF THE CANAL.
A MID LEVEL SHORT WAVE LOCATED OVER THE UPPER OHIO RIVER VALLEY AND
VICINITY AROUND 300 AM WILL PROGRESS EASTWARD AND IT SHOULD PASS
OVER OUR REGION BETWEEN ABOUT 800 AM AND 1100 AM. THE FEATURE HAS A
HISTORY OF PRODUCING EXCESSIVE RAINFALL. PRECIPITABLE WATER VALUES
WILL BE NEAR OR IN EXCESS OF TWO INCHES THIS MORNING IN MUCH OF OUR
REGION. THEREFORE, WE HAVE A FAIRLY ROBUST TRIGGER AND ABUNDANT
MOISTURE PRODUCING THE INGREDIENTS FOR HEAVY RAINFALL.
AT THE SURFACE, A WEAK AREA OF LOW PRESSURE WAS LOCATED OVER
NORTHERN VIRGINIA AROUND 300 AM. THE LOW SHOULD LIFT NORTHEASTWARD,
PASSING OVER OUR REGION DURING THE MORNING AND EARLY AFTERNOON. A
COLD FRONT IS FORECAST TO APPROACH FROM THE NORTHWEST LATE IN THE
DAY.
THE SKY WILL BE CLOUDY FOR TODAY WITH PERHAPS SOME BREAKS DEVELOPING
IN THE AFTERNOON. MAXIMUM TEMPERATURES SHOULD BE IN THE 70S IN OUR
NORTHWESTERN COUNTIES AND IN THE 80S ELSEWHERE. WIND DIRECTIONS WILL
BE VARIABLE DUE TO THE WEAK SURFACE LOW TRACKING THROUGH OUR REGION.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
A COLD FRONT SHOULD PUSH THROUGH OUR NORTHWESTERN COUNTIES EARLY
THIS EVENING, REACHING THE INTERSTATE 95 CORRIDOR AROUND 900 PM OR
1000 PM, THEN PASSING OFF THE COAST AROUND MIDNIGHT. THERE MAY BE A
FEW LINGERING SHOWERS IN THE EVENING WITH THE FRONT FOLLOWED BY
DRYING FROM THE NORTHWEST. CLOUDS ARE EXPECTED TO BE ON THE DECREASE
WITH A NORTHWEST WIND. TEMPERATURES SHOULD FALL INTO THE 50S IN THE
NORTHWEST AND INTO THE 60S ELSEWHERE LATE TONIGHT.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE LONG TERM WILL BEGIN WITH A STRETCH OF DRY WEATHER AS SURFACE
HIGH PRESSURE ACROSS THE GREAT LAKES AND MIDWEST STATES GRADUALLY
SHIFTS EASTWARD THROUGH WEDNESDAY AND THURSDAY INTO THE MID ATLANTIC
STATES, BEFORE EDGING OFFSHORE LATER FRIDAY. A MID-LEVEL TROUGH WILL
BE MOVING OVER THE REGION AS WELL DURING THE WEDNESDAY TO THURSDAY
TIMEFRAME. VERY PLEASANT WEATHER IS IN STORE THROUGH THIS STRETCH,
WITH AMPLE SUN, GENERALLY LIGHT WINDS, AND BELOW AVERAGE
TEMPERATURES FROM WEDNESDAY THROUGH FRIDAY. WEDNESDAY IS EXPECTED TO
BE THE COOLEST DAY AS THE 500MB TROUGH MOVES OVER OUR AREA, AND
MODEL 850/925MB TEMPS INDICATE THAT HIGH TEMPERATURES ACROSS THE
REGION MAY NOT GET OUT OF THE MIDDLE TO UPPER 70S, WITH PERHAPS
MAXIMUM READINGS IN THE UPPER 60S FOR THE HIGHER TERRAIN IN THE
SOUTHERN POCONOS. TEMPERATURES ARE EXPECTED TO GRADUALLY MODERATE,
THOUGH, GOING INTO THURSDAY AND FRIDAY AS THE TROUGH WEAKENS, WITH
DAYTIME MAX TEMPERATURES RETURNING BACK INTO THE LOWER 80S FOR MUCH
OF THE REGION BY FRIDAY.
OVER THE WEEKEND, WEAK SURFACE HIGH PRESSURE WILL CONTINUE TO
INFLUENCE OUR REGION. MEANWHILE TO OUR SOUTH, BOTH THE GFS AND ECMWF
INDICATE A WARM FRONTAL BOUNDARY PRESENT ALONG THE COAST OF THE
SOUTHEAST STATES. AT THIS TIME, THERE IS FAIRLY GOOD AGREEMENT THAT
THIS BOUNDARY SHOULD REMAIN TO OUR SOUTH THROUGH THE WEEKEND, BUT
THE BOUNDARY IS EXPECTED TO EDGE NORTHWARD THROUGH THE LATTER PART
OF THE WEEKEND. SOME SHOWERS MAY DEVELOP NORTH OF THIS BOUNDARY
ACROSS OUR DELMARVA ZONES THROUGH THE COURSE OF SUNDAY. THEREAFTER,
WE HAVE KEPT CHANCE POPS IN THE FCST FROM SUNDAY NIGHT THROUGH
MONDAY AS THE FRONTAL BOUNDARY IS PROGGED TO CONTINUE LIFTING
NORTHWARD. THERE ALSO LOOKS TO BE SUFFICIENT INSTABILITY ACROSS THE
REGION FOR THUNDER DURING MONDAY. PWATS ARE ALSO FORECAST TO
STEADILY INCREASE ACROSS THE REGION FROM SUNDAY THROUGH MONDAY,
ESPECIALLY ACROSS THE SOUTHERN HALF OF OUR FORECAST AREA. HIGHEST
POPS WILL BE KEPT FROM THE LOWER DELAWARE VALLEY AND SOUTHERN NJ
INTO THE DELMARVA.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
AT 0700Z, THERE WERE HIGH CLOUDS OVERHEAD. CONDITIONS WERE VFR AT
KRDG, KABE, KPNE, KILG AND KACY. THERE WERE MVFR VISIBILITY
RESTRICTIONS AT KTTN, KPHL AND KMIV. CONDITIONS WILL DETERIORATE
QUICKLY AROUND DAYBREAK AS SHOWERS AND SCATTERED THUNDERSTORMS MOVE
INTO OUR REGION FROM THE WEST. THE RAIN WILL BECOME MODERATE TO
HEAVY AT TIMES AND IFR CONDITIONS ARE LIKELY. THE MODERATE TO HEAVY
RAIN SHOULD MOVE TO THE EAST AND NORTHEAST OF OUR REGION THIS
AFTERNOON WITH SOME IMPROVEMENT ANTICIPATED AT THAT TIME. DRY AIR IS
EXPECTED TO BUILD INTO OUR REGION FROM THE NORTHWEST TONIGHT.
THE WIND SHOULD BE LIGHT THIS MORNING AND IT WILL FAVOR THE SOUTH
AND SOUTHEAST IF ANY DIRECTION AT ALL. THE WIND IS EXPECTED TO
SETTLE INTO THE WEST AT 5 TO 10 KNOTS THIS AFTERNOON THEN IT SHOULD
BECOME NORTHWEST FOR TONIGHT.
OUTLOOK...
WEDNESDAY...VFR CONDITIONS WITH NORTHWEST WINDS, GUSTING 15 TO 20
KNOTS.
THURSDAY THROUGH SATURDAY...MAINLY VFR CONDITIONS WITH GENERALLY
LIGHT WINDS AND AFTN SEA BREEZES AT THE COAST.
&&
.MARINE...
WEAK LOW PRESSURE FROM THE SOUTHWEST IS FORECAST TO PASS OVER OUR
REGION TODAY. A COLD FRONT FROM THE NORTHWEST IS EXPECTED TO ARRIVE
TONIGHT. WIND SPEEDS AND WAVE HEIGHTS WILL LIKELY REMAIN BELOW THE
SMALL CRAFT ADVISORY CRITERIA FOR TODAY AND TONIGHT.
OUTLOOK...
HIGH PRESSURE BUILDING OVER THE REGION AND OUR ADJACENT COASTAL
WATERS WILL LEAD TO SUB-ADVISORY CONDITIONS ON OUR WATERS WEDNESDAY
THROUGH SATURDAY. NORTHWEST WINDS ARE EXPECTED TO BE A BIT GUSTY ON
WEDNESDAY, GUSTING AROUND 20 KNOTS, BUT WE DO NOT EXPECT NEEDING A
SCA AT THIS TIME. SEAS ARE EXPECTED TO BE MOSTLY AT 2 TO 3 FEET OR
LESS THROUGH SATURDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR PAZ054-055-
060>062-070-071-101>106.
NJ...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR NJZ001-007>010-
012-013-015>019.
DE...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR DEZ001.
MD...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MDZ008.
MARINE...NONE.
&&
SYNOPSIS...KLINE
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...KLINE
AVIATION...IOVINO/KLINE
MARINE...IOVINO/KLINEHazardous weather outlook, Aug 13, 4:40 AM EDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 440 AM EDT TUE AUG 13 2013 DEZ001-MDZ008-NJZ001-007>010-012-013-015>019-PAZ054-055-060>062-070- 071-101>106-140845- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 440 AM EDT TUE AUG 13 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SCATTERED THUNDERSTORMS TODAY MAY BE ACCOMPANIED BY STRONG WIND GUSTS AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ014-020>027-140845- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 440 AM EDT TUE AUG 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS TODAY MAY BE ACCOMPANIED BY STRONG WIND GUSTS AND FREQUENT CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY DOWNPOURS MAY CAUSE FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-140845- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 440 AM EDT TUE AUG 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS TODAY MAY BE ACCOMPANIED BY STRONG WIND GUSTS AND FREQUENT CLOUD TO SURFACE LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 13, 9:11 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
911 AM EDT TUE AUG 13 2013
NJZ019-020-027-131400-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
911 AM EDT TUE AUG 13 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BURLINGTON AND
NORTHWESTERN OCEAN COUNTIES...
AT 909 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WRIGHTSTOWN TO MEDFORD LAKES...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS
AND CREEKS.
THESE STORMS WILL BE NEAR MCGUIRE AFB...TABERNACLE...AND
TABERNACLE AROUND 920 AM...NEW EGYPT...AND BROWNS MILLS AROUND 925
AM...PRESIDENTIAL LAKES...AND COUNTRY LAKE ESTATES AROUND 930 AM...
WOODRUFF AROUND 935 AM...CASSVILLE AROUND 945 AM AND CEDAR GLEN LAKES
AROUND 950 AM.
LAT...LON 3986 7439 3982 7481 4005 7470 4013 7424
4011 7424 4011 7421
FORECASTER: DRAGLocal storm report, Aug 13, 9:26 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
926 AM EDT TUE AUG 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 AM FLOOD ELKTON 39.60N 75.82W
08/13/2013 CECIL MD PUBLIC
DEBRI ON ROAD US40 EASTBOUND ON ELKNECK ROAD RIGHT LANE
CLOSED DUE TO DEBRIS
&&
EVENT NUMBER PHI1300349
BUNKERSpecial weather statement, Aug 13, 9:26 AM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 926 AM EDT TUE AUG 13 2013 NJZ022-131400- ATLANTIC NJ- 926 AM EDT TUE AUG 13 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ATLANTIC COUNTY... AT 922 AM EDT...A LINE OF DEVELOPING STRONG THUNDERSTORMS WAS LOCATED NEAR FOLSOM...MOVING EAST AT 20 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD TO GROUND LIGHTNING MAY DEVELOP WITH THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. BRIEF BUT VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL BE NEAR WEYMOUTH AROUND 935 AM AND EGG HARBOR CITY AROUND 955 AM. LAT...LON 3955 7455 3948 7465 3952 7492 3960 7486 FORECASTER: DRAG
Local storm report, Aug 13, 9:34 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
934 AM EDT TUE AUG 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM TSTM WND DMG INDIAN MILLS 39.79N 74.74W
08/13/2013 BURLINGTON NJ EMERGENCY MNGR
SEVERAL HOUSES DAMAGED AND TREES UPROOTED
&&
EVENT NUMBER PHI1300350
BUNKERLocal storm report, Aug 13, 9:37 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
937 AM EDT TUE AUG 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 AM TSTM WND DMG ELKTON 39.60N 75.82W
08/13/2013 CECIL MD PUBLIC
20 TO 30 TREES DOWN 600 BLOCK KNOTTINGHAM ROAD
&&
EVENT NUMBER PHI1300351
BUNKERSpecial weather statement, Aug 13, 9:49 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
949 AM EDT TUE AUG 13 2013
DEZ002-NJZ016>018-021>023-025-026-131445-
ATLANTIC NJ-CAMDEN NJ-CAPE MAY NJ-COASTAL ATLANTIC NJ-
COASTAL OCEAN NJ-CUMBERLAND NJ-GLOUCESTER NJ-KENT DE-SALEM NJ-
949 AM EDT TUE AUG 13 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
CUMBERLAND...NORTHERN KENT...NORTHWESTERN CAPE MAY...SOUTH CENTRAL
CAMDEN...SOUTH CENTRAL OCEAN...SOUTHEASTERN GLOUCESTER AND
SOUTHEASTERN SALEM COUNTIES...
AT 943 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
VICTORY LAKES TO SHILOH TO CHESWOLD...MOVING EAST AT 30 MPH.
THIS STATEMENT COVERS THE PORTIONS OF THE COUNTIES NOT IN WARNINGS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS
AND CREEKS.
THESE STORMS WILL BE NEAR COLLINGS
LAKES...NEWFIELD...BRIDGETON...AND ROSENHAYN AROUND 955
AM...FOLSOM...LITTLE CREEK...BUENA...AND FAIRTON AROUND 1000
AM...HAMMONTON AND VINELAND AROUND 1005 AM.
LAT...LON 3951 7427 3932 7470 3911 7487 3917 7491
3921 7504 3918 7515 3923 7518 3935 7538
3931 7543 3916 7540 3918 7568 3936 7551
3932 7543 3935 7539 3942 7546 3947 7541
3970 7496 3955 7440 3949 7437 3953 7435
FORECASTER: DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 2:45 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 6 more | 9 hr |
| Aug 13, 6:23 AM EDT | Severe Thunderstorm Warning | PHI | Salem | 67 min |
| Aug 13, 7:05 AM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 40 min |
| Aug 13, 7:11 AM EDT | Special Marine Warning | PHI | 19 min | |
| Aug 13, 7:16 AM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 59 min |
| Aug 13, 7:22 AM EDT | Areal Flood Advisory | PHI | Camden, Gloucester, Salem | 7 hr |
| Aug 13, 7:33 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Warren | 7 hr |
| Aug 13, 7:51 AM EDT | Special Marine Warning | PHI | 24 min | |
| Aug 13, 7:54 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester, Salem | 8 hr |
| Aug 13, 7:54 AM EDT | Special Weather Statement | PHI | Camden | 66 min |
| Aug 13, 7:57 AM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 48 min |
| Aug 13, 8:20 AM EDT | Flash Flood Warning | PHI | Hunterdon, Mercer | 8 hr |
| Aug 13, 8:36 AM EDT | Special Weather Statement | PHI | Mercer | 39 min |
| Aug 13, 8:44 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Salem | 61 min |
| Aug 13, 8:59 AM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 7 hr |
| Aug 13, 9:07 AM EDT | Special Weather Statement | PHI | Cumberland, Salem | 38 min |
| Aug 13, 9:11 AM EDT | Special Weather Statement | PHI | Burlington | 49 min |
| Aug 13, 9:22 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 38 min |
| Aug 13, 9:26 AM EDT | Special Weather Statement | PHI | Atlantic | 34 min |
| Aug 13, 9:34 AM EDT | Special Marine Warning | PHI | 56 min | |
| Aug 13, 9:42 AM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Hunterdon, Middlesex and 4 more | 5 hr |
| Aug 13, 9:43 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 47 min |
| Aug 13, 10:01 AM EDT | Special Weather Statement | PHI | Monmouth | 29 min |
| Aug 13, 10:04 AM EDT | Special Weather Statement | PHI | Ocean | 41 min |
| Aug 13, 10:12 AM EDT | Tornado Warning | PHI | Ocean | 33 min |
| Aug 13, 10:32 AM EDT | Severe Thunderstorm Warning | PHI | Ocean | 28 min |
| Aug 13, 10:39 AM EDT | Special Marine Warning | PHI | 66 min | |
| Aug 13, 10:51 AM EDT | Special Weather Statement | PHI | Atlantic | 54 min |
| Aug 13, 11:51 AM EDT | Special Marine Warning | PHI | 84 min | |
| Aug 13, 1:10 PM EDT | Special Marine Warning | PHI | 65 min | |
| Aug 13, 2:18 PM EDT | Areal Flood Warning | PHI | Burlington, Camden, Gloucester, Salem | 9 hr |
| Aug 13, 3:30 PM EDT | Small Craft Advisory | PHI | 24 hr | |
| Aug 13, 5:15 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 4 hr |
| Aug 13, 5:47 AM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Aug 13, 6:07 AM EDT | Areal Flood Advisory | PHI | Bucks, Lehigh, Northampton | 7 hr |
| Aug 13, 6:07 AM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 53 min |
| Aug 13, 6:20 AM EDT | Areal Flood Advisory | PHI | Bucks, Delaware, Philadelphia | 4 hr |
| Aug 13, 6:32 AM EDT | Tornado Warning | PHI | Chester | 43 min |
| Aug 13, 6:36 AM EDT | Flash Flood Warning | PHI | Chester, Delaware, Montgomery | 8 hr |
| Aug 13, 7:14 AM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Aug 13, 7:42 AM EDT | Special Weather Statement | PHI | Philadelphia | 48 min |
| Aug 13, 8:07 AM EDT | River Flood Warning | PHI | Chester | 9 hr |
| Aug 13, 9:50 AM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Aug 13, 11:22 AM EDT | River Flood Warning | PHI | Chester, Delaware | 16 hr |
| Aug 13, 6:51 AM EDT | Areal Flood Advisory | PHI | New Castle | 7 hr |
| Aug 13, 7:31 AM EDT | Special Weather Statement | PHI | New Castle | 44 min |
| Aug 13, 8:37 AM EDT | River Flood Warning | PHI | New Castle | 4 hr |
| Aug 13, 11:19 AM EDT | Special Weather Statement | PHI | Kent | 56 min |
| Aug 13, 1:50 PM EDT | River Flood Warning | PHI | New Castle | 119 min |
| Aug 13, 5:54 AM EDT | Areal Flood Advisory | PHI | Cecil | 7 hr |
| Aug 13, 12:47 PM EDT | Areal Flood Advisory | PHI | Cecil | 3 hr |
| Aug 13, 4:55 PM EDT | Special Weather Statement | PHI | Cecil | 65 min |
Nearby
Special Weather Statements in New Jersey, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.